# SDR CAL960517

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Elev Tab
- Part time: 45,328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - LEFT INBOARD ELEVATOR TAB T/E SKIN CRACKED AND DENTED.  CRACK APPROXIMATELY .75 INCH.  DENTED APPROXIMATELY 1.5 INCH DIAMETER.  PREPARED DAMAGED AREA FOR BONDING.  BONDED DOUBLER TO REPAIR AREA.  ALODINED, PRIMED, SEALED AND PAINTED REPAIR AREA.  WORK COMPLETED IAW DC9 SRM 51-70-2, 51-10-3, 51-20-0, AND 51-10-30.  (M)
